Alert archive / California / Freeze Warnings in 2023

Freeze Warning 2, NWS Eureka, CA

March 23, 2023Lake County, Mendocino County, California

NWS Eureka, CA issued this freeze warning at Mar 23, 2023, 3:54 AM PDT for Lake County, Mendocino County, California. It took effect at Mar 24, 2023, 3:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2023, 3:54 AM PDT (10:54 UTC)
In effect from
Mar 24, 2023, 3:00 AM PDT
Expired
Mar 24, 2023, 9:00 AM PDT
In force
6 hr
Issued by
NWS Eureka, CA

Counties Lake County, CA, Mendocino County, CA

The radar

The Beale AFB radar (KBBX), 128 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 10.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2023-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2023-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WWUS76 KEKA 231054
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
354 AM PDT Thu Mar 23 2023

CAZ110-111-114-115-231900-
/O.UPG.KEKA.FZ.A.0001.230324T1000Z-230324T1600Z/
/O.NEW.KEKA.FZ.W.0002.230324T1000Z-230324T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-Southern Lake-
354 AM PDT Thu Mar 23 2023

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior, Northern Lake and Southern Lake Counties.

* WHEN...From 3 AM to 9 AM PDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ112-113-231900-
/O.NEW.KEKA.FR.Y.0004.230324T1000Z-230324T1600Z/
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
354 AM PDT Thu Mar 23 2023

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Southwestern Mendocino Interior and Southeastern 
  Mendocino Interior Counties.

* WHEN...From 3 AM to 9 AM PDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
4 follow-up statements
446 
WWUS76 KEKA 231847
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1147 AM PDT Thu Mar 23 2023

CAZ110-111-114-115-240300-
/O.CON.KEKA.FZ.W.0002.230324T1000Z-230324T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-Southern Lake-
1147 AM PDT Thu Mar 23 2023

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 25 expected.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior, Northern Lake and Southern Lake Counties.

* WHEN...From 3 AM to 9 AM PDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ112-113-240300-
/O.CON.KEKA.FR.Y.0004.230324T1000Z-230324T1600Z/
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
1147 AM PDT Thu Mar 23 2023

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
FRIDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Southwestern Mendocino Interior and Southeastern 
  Mendocino Interior Counties.

* WHEN...From 3 AM to 9 AM PDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
768 
WWUS76 KEKA 232331
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
431 PM PDT Thu Mar 23 2023

CAZ110-111-114-115-241600-
/O.CON.KEKA.FZ.W.0002.230324T1000Z-230324T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-Southern Lake-
431 PM PDT Thu Mar 23 2023

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 25 expected.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior, Northern Lake and Southern Lake Counties.

* WHEN...From 3 AM to 9 AM PDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ112-113-241600-
/O.CON.KEKA.FR.Y.0004.230324T1000Z-230324T1600Z/
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
431 PM PDT Thu Mar 23 2023

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
FRIDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Southwestern Mendocino Interior and Southeastern 
  Mendocino Interior Counties.

* WHEN...From 3 AM to 9 AM PDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
704 
WWUS76 KEKA 241100
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
400 AM PDT Fri Mar 24 2023

CAZ110-111-114-115-241900-
/O.NEW.KEKA.FZ.A.0002.230325T0900Z-230325T1600Z/
/O.CON.KEKA.FZ.W.0002.000000T0000Z-230324T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-Southern Lake-
400 AM PDT Fri Mar 24 2023

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 29. For the Freeze Watch, sub-freezing temperatures as low as
  27 possible.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior, Northern Lake and Southern Lake Counties.

* WHEN...For the Freeze Warning, until 9 AM PDT this morning. 
  For the Freeze Watch, from late tonight through Saturday 
  morning.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ112-113-241900-
/O.NEW.KEKA.FZ.A.0002.230325T0900Z-230325T1600Z/
/O.CON.KEKA.FR.Y.0004.000000T0000Z-230324T1600Z/
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
400 AM PDT Fri Mar 24 2023

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 33 will 
  result in frost formation. For the Freeze Watch, sub-freezing 
  temperatures as low as 31 possible.

* WHERE...Southwestern Mendocino Interior and Southeastern 
  Mendocino Interior Counties.

* WHEN...For the Frost Advisory, until 9 AM PDT this morning. 
  For the Freeze Watch, from late tonight through Saturday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ109-241900-
/O.NEW.KEKA.FZ.A.0002.230325T0900Z-230325T1600Z/
Mendocino Coast-
400 AM PDT Fri Mar 24 2023

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 30 possible.

* WHERE...Mendocino Coast County.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
023 
WWUS76 KEKA 241551
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
851 AM PDT Fri Mar 24 2023

CAZ110-111-114-115-250000-
/O.EXP.KEKA.FZ.W.0002.000000T0000Z-230324T1600Z/
/O.CON.KEKA.FZ.A.0002.230325T0900Z-230325T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-Southern Lake-
851 AM PDT Fri Mar 24 2023

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 20 possible.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior, Northern Lake and Southern Lake Counties.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ112-113-250000-
/O.EXP.KEKA.FR.Y.0004.000000T0000Z-230324T1600Z/
/O.CON.KEKA.FZ.A.0002.230325T0900Z-230325T1600Z/
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
851 AM PDT Fri Mar 24 2023

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...
...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 31 possible.

* WHERE...Southwestern Mendocino Interior and Southeastern 
  Mendocino Interior Counties.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ109-250000-
/O.CON.KEKA.FZ.A.0002.230325T0900Z-230325T1600Z/
Mendocino Coast-
851 AM PDT Fri Mar 24 2023

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 30 possible.

* WHERE...Mendocino Coast County.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at Mar 22, 3:47 PM PDT, 12 hours 7 minutes earlier.

Area forecast discussion, Mar 22, 3:47 PM PDT, 12 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
347 PM PDT Wed Mar 22 2023

.SYNOPSIS...A cold front will move across the area on Thursday
bringing more beneficial rain and mountain snow. Snow levels will
plummet behind the cold front by Thursday evening with some snow
accumulation down to about 2000 feet. Unseasonably cold temperatures
and a chance for light rain and snow showers will persist Friday
through Sunday before a potentially stronger storm impacts the
area with more rain and mountain snow early to mid next week.

&&

.DISCUSSION...A cold front will move across the area on Thursday
bringing more beneficial rain and mountain snow. The moisture
with this front is limited and snow amounts are forecast to barely
reach advisory level for the mountain passes above 2000 feet. The
highest potential for snow accumulations from 3 to 4 inches will
be in Del Norte County above 2000 feet. Snow levels may be too
high initially when the heaviest amounts of precipitation arrive.
Little or no snow accumulations are expected down to 2000 feet
during the brunt of the heaviest rates. Snow levels will plummet
Thursday evening, however the precipitation intensity and coverage
will diminish. Due to the low snow levels and potential impacts
on routes 199 at Collier Tunnel and 299 at Berry Summit, we
hoisted a winter weather advisory for elevations above 2000 feet.
Roads may be too warm for the snow to stick during the day due to
the higher March sun angle. Moist northwesterly flow will likely
yield light and spotty rain and mountain snow showers Friday
through Saturday, mostly north of Cape Mendocino. The air mass
will be quite chilly for latter March, though not exceptionally
dry. We hoisted the first freeze watch for interior Mendocino and
Lake Counties for Friday morning. Multiple freeze and frost
advisories are expected through the weekend. Sunday appears to be
the coldest day and a hard freeze will be possible for interior
Mendocino and Lake Counties. Coastal areas could also have
freezing temperatures as well.

Probabilities for 1 to 2 inches of precipitation in 24 hours increases
Monday and Tuesday next week. GFS and ECMWF deterministic models
continue to indicate large differences in the location and
progression of a 500mb cold core. Ensemble clusters reflect
deterministic model differences with about 50% of them supporting
a 500mb pattern that would yield greater amounts of widespread
rain (locally heavy) and mountain snow for NW California. Blended
ensemble guidance continues to show quite the range of snow
amounts for elevations between 2500 to 3500 feet; few inches
to near one foot. There is still a great deal of variability and
uncertainty and a lot of details still has to be ironed out. The
storm could remain offshore and head southward similar to the last
one or it will follow a more northward track and head right toward
the NW California coast. Right now the hydro concerns are low for
NW California, though ensemble plumes indicate a very low chances
(8-12%) for exceedance on the Russian river at Hopland and Navarro
river at Navarro. This next storm will likely pack more wind as
well. Blend guidance and raw ensemble guidance probabilities for
gust to 40-50 mph increase on Monday or Monday night. Stay tuned
for more updates on this abnormally wet, stormy and cold March.

&&

.AVIATION...18z TAFs..Mid to high clouds are wrapping in around a
low pressure center that is departing to the SE. Light onshore
flow is driving in some shallower marine stratus ahead of an
approaching shortwave. The shortwave will generate light drizzle
to light rain this afternoon through tonight. Ceilings will lower
more solidly to MVFR with bouts of IFR in the continued moist,
onshore flow. Southerly winds and widespread rainfall will begin
developing around the end of this 18Z TAF period.

&&

.MARINE...Northerlies ease through tonight, followed by a
brief period of southerlies Thursday morning before more low-end
advisory-level NW winds around 10 to 20 kts sweep through Thursday
afternoon and persist through this weekend. A NW swell will build in
on Friday to the low to mid teens. Southerlies possibly return early
next week as another large low and associated front approaches.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Winter Weather Advisory from 1 PM Thursday to 8 AM PDT
     Friday for CAZ102.

     Winter Weather Advisory from 5 PM Thursday to 8 AM PDT
     Friday for CAZ105-106.

     Freeze Watch from late Thursday night through Friday
     morning for CAZ110-111-114-115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 PM PDT this evening for PZZ450-
     470-475.

     Small Craft Advisory until 3 AM PDT Thursday for PZZ455.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Mar 23, 3:40 AM PDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
340 AM PDT Thu Mar 23 2023

CAZ101-103-104-107>109-113-241045-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Northern Trinity-Southern Trinity-Mendocino Coast-
Southeastern Mendocino Interior-
340 AM PDT Thu Mar 23 2023

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ112-241045-
Southwestern Mendocino Interior-
340 AM PDT Thu Mar 23 2023

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Frost Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-241045-
Del Norte Interior-
340 AM PDT Thu Mar 23 2023

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 AM
PDT FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Weather Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Winter Weather Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110-111-114-115-241045-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-Southern Lake-
340 AM PDT Thu Mar 23 2023

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Freeze Watch is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Freeze Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ105-106-241045-
Northern Humboldt Interior-Southern Humboldt Interior-
340 AM PDT Thu Mar 23 2023

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM PDT
FRIDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Weather Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Winter Weather Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 9:10 PM PDTSmall Craft AdvisoryEKA6 hr
Mar 22, 9:10 PM PDTSmall Craft AdvisoryEKA4 days
Mar 23, 3:54 AM PDTFrost AdvisoryEKAMendocino29 hr

Nearby

Freeze Warnings in California, 2023Every freeze warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.